MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING RESERVOIR & ACCESSORIES; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING RESERVOIR & ACCESSORIES; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number 682142
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the there is a leak between the tubing and the safedraw p septum.No patient injury.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually and functional testing was performed.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
SAFEDRAW BLOOD SAMPLING RESERVOIR & ACCESSORIES
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, sgp 76892 6
SN  768926
MDR Report Key10543404
Report Number8020616-2020-00049
Device Sequence Number13529184
Product Code DXN
UDI-Device Identifier00886333621422
UDI-Public00886333621422
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number682142
Device Catalogue Number688626
Device Lot NumberC1678777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1